A 65-year-old female asked:
Disclaimer

i am 5 days post right hip injection for osteoarthritis under ultrasound. i now have had right knee dull ache, shin ache and thigh ache. ?

1 doctor answer
Dr. Edward Hellman
28 years experience Orthopedic Surgery
Followup: Would let the person that did injection know. It may or may not be related. Concern would be if you are having some type of complication from injection (such as infection, although extremely uncommon).
Answered on Jan 15, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 46-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
Need to examine: It is not feasible to provide a meaningful opinion without examining you and your symptoms warrant evaluation by a physician. The swollen leg, if unil ... Read More
1
1 thank
A 46-year-old female asked:
Dr. Robert Kneece
Specializes in Internal Medicine and Pediatrics
Possisble: It is possible that Osteoarthritis is the cause of this but there could other types of arthritis or some vascular issue such as a blood clot or lymphe ... Read More
1
1 thank
A 34-year-old female asked:
Dr. Edward Hellman
28 years experience Orthopedic Surgery
Hard to say: Typically osteoarthritis in the knee causes pain limited to the knee itself and not really the whole leg. It may just be a referred pain for the knee ... Read More
1
1 comment
A 39-year-old female asked:
Dr. Joseph Accurso
28 years experience Radiology
Prob not the cyst: Unless the cyst is very big (more than 5 - 10 cm), it is unlikely to be related to the pain. Need more information, so please see your doctor, incl ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month